Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Discontinuing Lithium after many years lynn roberts

Posted by SLS on September 21, 2009, at 16:02:56

In reply to Re: Discontinuing Lithium after many years, posted by lynn roberts on September 21, 2009, at 12:30:19

Hi Lynne.

I hope you don't mind that I changed your post to lower-case. Upper case is much harder to read, and is usually reserved for "shouting" on the Internet.

What was your lithium level at 450mg?

How is your kidney function?


- Scott


-------------------------------------------


> In january 2010 I would of been on lithium for 27 years. I have been extremly sick for about 3 months. Terrible nausea,loss of appetite,very shakey, dizzy and lighteheaded,and phyiscaly- balance problems. Fyi I am bipolar. All my life I've been mostly on the manic side with only a few episodes of depression. Although for about the last 7 years I have experienced long term depression due to several medical problems and life experiences in general. (Fyi another symptom was chronic diaharia). During this period I have experienced several stressors. I have never been so sick for so long. At fist we attributed it to past and present severe gi problems and other medical issues. I also have been trying to quit smoking for the last 3/1/2 months. I imediatly went from about 3 packs a day to 6 to 8 cigeretts a day and continue to do so. Probably a big stressor among others, emotional and physical. ( Fyi if it matters I am 59 years old). I was told by my phych provider to seek medical attenton, because of my medical history it appeared to be a medical issue. So far after medical tests have not found any apparent medical issues. They are still testing, but now I beleive it is lithium related. Then my medical provier reffered me back to my phych provider. I initally was put on a dose of 1800mg of lithium. Over the years they lowered the dose because of several bouts of toxcity. I have been on 450mg for several years. My phych provider then had 2 lithium levels done. My level was high especially at this dose. I was severly toxic. She advised me to discontinue it, because I was on such a low dose. So far after 13 days I have been experienceing terrible withdrwals, extrem nausia, diahria,hair loss, headaches every day and mostly all day long,very little sleep, restless sleep, frequent urination. Also a sensation of phycally burning up. No fever and not hot to the touch, also continual sweating. I was diagnosed in 1977 as having lukacitosis. Another way of saying a elevated white blood count which causes these symptoms. No longer being shakey or dizzy though. These withdrals have been terrible and I feel like they are even worse. I will call my phych provider today. I am writeing this for providers and other people who maybe can relate. I have had a hard time writing this due to the way I feel, but feel it may help someone. I have come to these conclulions because of the docters findings and information on line about lithium, lithium withdrals, and lithium symptoms. Sincerely,

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:SLS thread:917945
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/917959.html